JEDNOSTKA NAUKOWA KATEGORII A+

Helson operators and coinvariant subspaces

Xiangdi Fu, Kunyu Guo, Fugang Yan Studia Mathematica MSC: Primary 47A15; Secondary 47B35, 30H20. DOI: 10.4064/sm220407-19-9 Opublikowany online: 26 October 2022

Streszczenie

We give an explicit expression of the functions in the finite-dimensional coinvariant subspace of the Hardy and weighted Bergman spaces over the infinite polydisc. As an application, an alternative form of the Perfekt–Pushnitski theorem characterizing Helson operators with finite rank is obtained. Interestingly, it turns out that a Helson operator is automatically bounded if it is of finite rank.

Autorzy

  • Xiangdi FuSchool of Mathematical Sciences
    Fudan University
    Shanghai, 200433, China
    e-mail
  • Kunyu GuoSchool of Mathematical Sciences
    Fudan University
    Shanghai, 200433, China
    e-mail
  • Fugang YanSchool of Mathematical Sciences
    Fudan University
    Shanghai, 200433, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek